# SDR DALA2024030603077

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 6,404 hours, 2,846 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA IN BACK OF A/C REPORTED DIRTY SOCK SMELL ON TO UP TO 10000'. SMELL DISSIAPATED AND NO FUMES WERE PRESENT ON THE FLIGHT DECK. COWL ANTI ICE WAS ON FOR TO. SMOKE/FUMES SURVEY DONE ELECTRONIC. PERFORMED AMDS 0550-2001. ALL FIND SENT TO MC FOR REVIEW. WIP 660318. PER FLEET SPECIALIST, OK TO MOVE ON TO DECONTAMINATION AS PARTICLES WITHIN LIMITS. COMPLETED ONLY STEPS 1,6,28 OF AMDS W/C 0550-2003 PER MCC MOD NO FURTHER ACTION REQ'D. NO GO ODI C /W. OK FOR SVC. (LP# 5305651)
